The asymptotic behavior of linear placement statistics

Dongjae Kim, Sungchul Lee, Wensheng Wang

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


Orban and Wolfe (1982) and Kim (1999) provided the limiting distribution for linear placement statistics under null hypotheses only when one of the sample sizes goes to infinity. In this paper we prove the asymptotic normality and the weak convergence of the linear placement statistics of Orban and Wolfe (1982) and Kim (1999) when the sample sizes of each group go to infinity simultaneously.

Original languageEnglish
Pages (from-to)326-336
Number of pages11
JournalStatistics and Probability Letters
Issue number2
Publication statusPublished - 2011 Feb

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty


Dive into the research topics of 'The asymptotic behavior of linear placement statistics'. Together they form a unique fingerprint.

Cite this